# SDR AALA201509299004

- Difficulty date: September 26, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 26,691 hours, 3,666 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Condition: Tripped
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 743 LEFT & RIGHT CTR PUMPS LOW PRESS INDICATION.  ACCOMPLISHED TSM TASK 28-21-00-810-835-A.  FOUND GFI RELAYS 97QL1 & 97QL2 TRIPPED.  CHECKED WIRING FROM GFI RELAY SOCKETS TO PUMP PLUGS WITH NO PROBLEMS FOUND.  PERFORMED VISUAL INSPECTION OF PUMP PLUGS & RECEPTACLES WITH NO FAULTS FOUND.  FOUND 97QL2 GFI RELAY FOR RT PUMP PRESS TO TEST FUNCTION INOPERATIVE.  REPLACED 97QL2 RELAY, REPLACED 97QL1 RELAY FOR LT PUMP AS PRECAUTION.  PERFORMED OPERATIONAL CHECK OF CTR TANK TRANSFER SYS IAW AMM 28-26-00, OK AT THIS TIME.  SEE ALSO AALA201509299013 FOR LT PUMP RELAY.
